I am prescribed klonopin for anxiety but quit taking it for about two months after some counseling but me and my gf of 3 years had a rough break up and I can't sleep and am really depressed I have never felt like this before..will the klonopin help?
Yes Downindumps69, I surely understand your pain and lonley feelings.
Some more counseling will really help the most. You are young, and
talk therapy will be great to get over your hurt. Klonopin is a strong drug,
so think long and hard if you really need it. A low dose of an anti-depressant
sounds like something you might consider with your therapist. Things
will seem better, day by day:) Be positive and stay strong for yourself. Talk
to us here, we care about you, I promise... dd*
So sorry u r going through this but unfortunately we must all go on... I a now 51 was madly in love with this guy and was with him for six yrs seeing him..he had everything material wise so I guess he thought he was better then me for I had to work and he owned a house had a trust fund etc..this was all left to him do to family members getting killed in a major accident so he wants for nothing material wise... he started buying me things taking me n my kids at the time they were under age they r all grown now..but I really thought he was in love with me after seeing me for 6yrs and one day he said oh this is just having a good x etc..I told him to take his material possesions he bought me and get the hell out I can't be bought and don't need his materialism butt in my life... lol What I am saying if I can do it..meaning move on anyone can... I was crazy in love with him... counseling is the best idea to get it off your chest... get out have a good time start meeting friends etc anything to keep your mind off of it... I no it is very very very hard in the beginning but people come and go in our lives friends, romance etc... got to get up brush yourself off and keep the faith most important u will get through this even though u r hurting right now... things happen I believe for a reason... I will be praying for u... as far as the klonopin it's for anxiety... you might want to be on a short term antidepressant short term and counseling to u get through this... I don't think the k will help with this in my opinion... wishing u the best in life...
- Klonopin Information for Consumers
- Klonopin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Klonopin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 13 Jun 2011 • 3 answers
Posted 11 Feb 2012 • 5 answers
Posted 31 Jan 2013 • 1 answer
Posted 6 Sep 2015 • 2 answers
Posted 9 Oct 2015 • 4 answers